Revista Matemática Iberoamericana


Full-Text PDF (306 KB) | Metadata | Table of Contents | RMI summary
Volume 25, Issue 3, 2009, pp. 1055–1088
DOI: 10.4171/RMI/589

Published online: 2009-12-31

Uniform estimates for paraproducts and related multilinear multipliers

Frédéric Bernicot[1]

(1) Université Paris-Sud, Orsay, France

In this paper, we prove some uniform estimates between Lebesgue and Hardy spaces for operators closely related to the multilinear paraproducts on $\mathbb{R}^d$. We are looking for uniformity with respect to parameters, which allows us to disturb the geometry and the metric on $\mathbb{R}^d$.

Keywords: Paraproducts, uniform estimate, multilinear operators, Littlewood-Paley theory, Calderón-Zygmund decomposition

Bernicot Frédéric: Uniform estimates for paraproducts and related multilinear multipliers. Rev. Mat. Iberoamericana 25 (2009), 1055-1088. doi: 10.4171/RMI/589